Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 59, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 4, 2022, 2:38 PM CDT for Bryan County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2022, 2:38 PM CDT (19:38 UTC)
- Expired
- Nov 4, 2022, 3:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 179 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Nov 4, 1:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
361
WFUS54 KOUN 041938
TOROUN
OKC013-042015-
/O.NEW.KOUN.TO.W.0059.221104T1938Z-221104T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
238 PM CDT Fri Nov 4 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Bryan County in southeastern Oklahoma...
* Until 315 PM CDT.
* At 238 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Kemp, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bokchito, Achille, Bennington, Kemp, Blue, Utica, Albany and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3384 9607 3385 9610 3383 9611 3384 9615
3381 9616 3381 9618 3380 9617 3376 9626
3377 9629 3373 9632 3381 9643 3414 9614
3399 9594 3394 9594 3392 9592
TIME...MOT...LOC 1938Z 227DEG 36KT 3382 9630
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale3 follow-up statements
702
WWUS54 KOUN 041947
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
247 PM CDT Fri Nov 4 2022
OKC013-042015-
/O.CON.KOUN.TO.W.0059.000000T0000Z-221104T2015Z/
Bryan OK-
247 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL
BRYAN COUNTY...
At 247 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Utica, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bokchito, Bennington, Utica, Blue and Albany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3383 9627 3392 9633 3414 9614 3399 9594
3394 9594
TIME...MOT...LOC 1947Z 225DEG 36KT 3389 9622
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale330
WWUS54 KOUN 041957
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
257 PM CDT Fri Nov 4 2022
OKC013-042015-
/O.CON.KOUN.TO.W.0059.000000T0000Z-221104T2015Z/
Bryan OK-
257 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN BRYAN COUNTY...
At 257 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bokchito, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bokchito, Bennington and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3390 9617 3400 9626 3414 9614 3399 9594
TIME...MOT...LOC 1957Z 224DEG 36KT 3398 9614
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mahale034
WWUS54 KOUN 042004
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
304 PM CDT Fri Nov 4 2022
OKC013-042015-
/O.CON.KOUN.TO.W.0059.000000T0000Z-221104T2015Z/
Bryan OK-
304 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTH
CENTRAL BRYAN COUNTY...
At 304 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bennington, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bokchito and Bennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3396 9610 3402 9619 3412 9611 3407 9604
3401 9597
TIME...MOT...LOC 2004Z 227DEG 36KT 3403 9607
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 2:30 PM CDT, 8 minutes earlier.
Area forecast discussion, Nov 4, 2:30 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Norman OK 230 PM CDT Fri Nov 4 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Saturday) Issued at 228 PM CDT Fri Nov 4 2022 The cold front responsible for today's active weather will be exiting our forecast area this evening, bringing the chance for severe weather further to the south and east. Behind it, an Arctic airmass is in place with temperatures already in the low 40s per regional observations. Lingering showers will be likeliest in a developing deformation band in northwest and north Oklahoma shortly after sunset. The upper-level low will be directly stacked over this band, and with very cold air aloft most mesoscale models indicate that some of the precipitation will fall as snow. With a warm ground and marginal surface temperatures (near or perhaps even a smidge above freezing), accumulations are not expected. Rain and snow should taper off as the deformation band pivots out of the area after midnight. Meister && .LONG TERM... (Saturday night through next Thursday) Issued at 228 PM CDT Fri Nov 4 2022 Conditions will clear tomorrow with rapid height rises following the passage of the trough. Because of the strength of the cold front, highs will likely remain in the lower 60s. However, as a ridge builds back in to our east over the weekend and into early next week, temperatures will once more warm to above normal on the strength of return southerly flow. By Monday, 60s dewpoints will have returned to at least our southern CWA. Given the anomalously strong moisture and a trough once more digging into the west coast, storm chances will exist from Monday evening through Tuesday evening. Another chance for rain will exist Thursday across much of the area. The forecast will be refined further as confidence increases. Meister && .AVIATION... (18Z TAFS) Issued at 1233 PM CDT Fri Nov 4 2022 Showers and thunderstorms along a cold front will continue to impact aviation weather this afternoon. The front is currently from SWO to OUN to SPS and continuing southeastward. Storms have developed behind it, with conditions frequently dropping into MVFR/IFR. Gusty northwest winds and low ceilings can be expected for several hours behind the front, with clearing occurring from west to east overnight. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 35 61 47 71 / 10 0 0 0 Hobart OK 33 63 44 71 / 0 0 0 0 Wichita Falls TX 38 69 51 79 / 0 0 0 0 Gage OK 29 66 37 67 / 50 0 0 0 Ponca City OK 34 62 43 68 / 40 0 0 0 Durant OK 40 63 48 75 / 30 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...04 LONG TERM....04 AVIATION...04
Hazardous weather outlook, Nov 4, 3:01 AM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 301 AM CDT Fri Nov 4 2022 OKZ004>048-050>052-TXZ083>090-050815- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 301 AM CDT Fri Nov 4 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Scattered thunderstorms across far northwest Oklahoma early this morning are expected to spread eastward over the region today. The greatest severe weather risk will be across southeast Oklahoma, where tornadoes, damaging wind gusts, and large hail are possible during the afternoon and evening hours. This area of greatest concern will be near and east of Ardmore, Ada, and Holdenville. Farther to the north and west, strong to severe thunderstorms may develop along a cold front and dryline as they move from west to east this morning into the afternoon. The primary hazards will be damaging wind gusts and large hail with a low tornado risk. Thunderstorms should end from west to east Friday afternoon through the evening hours. .Fire Weather... Brief, elevated fire weather conditions are possible across western north Texas this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... The next chance for thunderstorms will be Monday into Tuesday, mainly across southeast and central Oklahoma. Organized severe storms are not expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Nov 4, 2:04 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
204 PM CDT Fri Nov 4 2022
TXZ086-088-089-041930-
Wichita TX-Archer TX-Baylor TX-
204 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of northwestern Archer,
southeastern Wichita and southeastern Baylor Counties through 230 PM
CDT...
At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Megargel, moving northeast at 50 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Wichita Falls, Iowa Park, Holliday, Megargel, Sheppard AFB, Dundee,
Mankins, Westover, Lake Kickapoo, Lakeside City and Pleasant Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3348 9911 3407 9865 3394 9842 3387 9842
3340 9886 3340 9891
TIME...MOT...LOC 1904Z 219DEG 42KT 3353 9891
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ZwinkLocal storm report, Nov 4, 2:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 2 SW CALERA 33.91N 96.46W
11/04/2022 BRYAN OK EMERGENCY MNGR
MOBILE HOMES DAMAGED AROUND PLATTER AND
CALERA.
&&
MDUSpecial weather statement, Nov 4, 2:09 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
209 PM CDT Fri Nov 4 2022
OKZ023-038-044-041945-
Cotton OK-Caddo OK-Comanche OK-
209 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of central Comanche,
southern Caddo and northwestern Cotton Counties through 245 PM CDT...
At 209 PM CDT, Doppler radar was tracking a strong thunderstorm near
Faxon, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Lawton, Elgin, Geronimo, Fletcher, Sterling, Chattanooga, Faxon,
southeastern Lake Ellsworth and eastern Fort Sill.
This includes Interstate 44 between mile markers 23 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3443 9866 3444 9866 3490 9829 3476 9809
3469 9809 3468 9810 3468 9814 3464 9814
3432 9850
TIME...MOT...LOC 1909Z 218DEG 47KT 3444 9854
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ZwinkLocal storm report, Nov 4, 2:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 N CALERA 33.95N 96.43W
11/04/2022 BRYAN OK EMERGENCY MNGR
TREES AND POWERLINES DOWN AT CALERA HIGH
SCHOOL. TIME ESTIMATED VIA RADAR.
&&
MDULocal storm report, Nov 4, 2:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL ARCHER CITY 33.59N 98.63W
11/04/2022 M1.00 INCH ARCHER TX TRAINED SPOTTER
&&
MDUSpecial weather statement, Nov 4, 2:33 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
233 PM CDT Fri Nov 4 2022
OKZ052-042000-
Bryan OK-
233 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of central Bryan County
through 300 PM CDT...
At 233 PM CDT, Doppler radar was tracking a strong thunderstorm near
Achille, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Durant, Caddo, Bokchito, Achille, Bennington, Kemp, Armstrong,
Hendrix, Blue, Utica, Albany and Calera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3377 9628 3377 9629 3374 9631 3370 9636
3372 9637 3375 9641 3378 9643 3378 9648
3416 9633 3416 9627 3404 9595
TIME...MOT...LOC 1933Z 208DEG 41KT 3384 9637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:40 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Nov 4, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 27 min |
| Nov 4, 3:54 AM CDT | Special Weather Statement | OUN | Harper | 21 min |
| Nov 4, 4:10 AM CDT | Special Weather Statement | OUN | Harper | 20 min |
| Nov 4, 4:26 AM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Nov 4, 4:56 AM CDT | Special Weather Statement | OUN | Harper | 19 min |
| Nov 4, 5:23 AM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Nov 4, 6:22 AM CDT | Special Weather Statement | OUN | Woodward | 38 min |
| Nov 4, 6:52 AM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Nov 4, 6:56 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 38 min |
| Nov 4, 7:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| Nov 4, 7:47 AM CDT | Special Weather Statement | OUN | Custer | 28 min |
| Nov 4, 7:52 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 53 min |
| Nov 4, 8:09 AM CDT | Special Weather Statement | OUN | Major | 36 min |
| Nov 4, 8:14 AM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| Nov 4, 8:21 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 39 min |
| Nov 4, 8:46 AM CDT | Special Weather Statement | OUN | Major | 29 min |
| Nov 4, 8:52 AM CDT | Special Weather Statement | OUN | Kay | 38 min |
| Nov 4, 9:01 AM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Nov 4, 9:15 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Major | 45 min |
| Nov 4, 9:59 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| Nov 4, 10:16 AM CDT | Special Weather Statement | OUN | Major | 44 min |
| Nov 4, 10:41 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Nov 4, 11:35 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Nov 4, 11:36 AM CDT | Special Weather Statement | OUN | Jackson | 24 min |
| Nov 4, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Nov 4, 12:16 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| Nov 4, 12:22 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 53 min |
| Nov 4, 12:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 20 min |
| Nov 4, 12:55 PM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| Nov 4, 1:08 PM CDT | Tornado Warning | OUN | Bryan | 52 min |
| Nov 4, 1:10 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| Nov 4, 1:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Nov 4, 1:21 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 39 min |
| Nov 4, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 41 min |
| Nov 4, 1:40 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Nov 4, 1:42 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Nov 4, 2:05 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
| Nov 4, 2:09 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| Nov 4, 2:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 46 min |
| Nov 4, 2:20 PM CDT | Tornado Warning | OUN | Atoka | 25 min |
| Nov 4, 2:33 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Nov 4, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 20 min |
| Nov 4, 3:03 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| Nov 4, 3:34 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 5 hr |
| Nov 4, 3:36 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| Nov 4, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 48 min |
| Nov 4, 3:50 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Marshall, Pontotoc | 3 hr |
| Nov 4, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 44 min |
| Nov 4, 4:06 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 4 hr |
| Nov 4, 4:48 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 27 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.